Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the restrict-induce map of group characters


Author: D. L. Winter
Journal: Proc. Amer. Math. Soc. 19 (1968), 246-248
MSC: Primary 20.80
MathSciNet review: 0224727
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224727-1
Article copyright: © Copyright 1968 American Mathematical Society